4 ms·
Could this be the manifestation of an overdose? I'm not a medical professional, but this got me curious what the "LD99" would be for avoiding this (not literall
by hunter2_ 3y ago
Could this be the manifestation of an overdose? I'm not a medical professional, but this got me curious what the "LD99" would be for avoiding this (not literally lethal, but long term dibilitation), or if it's statistically unclear?
- tpm 3y agoIt's very very unclear. One person can hit heroic doses (200-1000 micrograms of LSD or equivalent of mushrooms) and be completely fine afterwards, another can have a small, usually safe dose and have long-term issues. There are studies done to detect who will be susceptible to this, but there is no clear answer yet (aside from people with family history of bipolar or schizophrenia).
- hallway_monitor 3y agoMore likely too frequent use. Psychedelics twist reality, doing them too often definitely leaves a mark. Eventually you have trouble telling what's real and what's not even when you're sober.